New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: Patient diagnosed with LGS has been consistently…

Need help with your General Clinical Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

Patient diagnosed with LGS has been consistently on clobazam 20 mg BID for 3 years. However, seizure frequency has recently increased; therefore, provider decided to add-on the FDA-approved CBD as an adjunct. Patient tolerated this well; however, at their recent follow-up appointment they reported balance problems (ataxia). What could explain the recent emergence of the adverse effect (AE)? How do you manage this patient? A. CBD is a moderate CYP2C19 inhibitor which increased concentrations of clobazam; therefore, decrease dose of clobazam B. Clobazam is a moderate CYP2C19 inhibitor which increased concentrations of CBD; therefore, decrease dose of CBD C. A common AE of CBD is ataxia; therefore, add-on therapy should be discontinued D. CBD is an inducer of CYP2C19 which decreased concentrations of clobazam; therefore, increase dose of clobazam E. Unsure

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion